All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 3, 2020, Pages 1038-1046                                                                DOI:10.11948/20190183
Lump solutions to the generalized (2+1)-dimensional B-type Kadomtsev-Petviashvili equation
Benzhi Cai,Zhenli Wang,Lihua Zhang,Hanze Liu
Keywords:Lump solution, generalized bilinear form, B-type Kadomtsev-Petviashvili equation, symbolic computation.
      Through symbolic computation with Maple, the (2+1)-dimensional B-type Kadomtsev-Petviashvili(BKP) equation is considered. The generalized bilinear form not the Hirota bilinear method is the starting point in the computation process in this paper. The resulting lump solutions contain six free parameters, four of which satisfy two determinant conditions to guarantee the analyticity and rational localization of the solutions, while the others are arbitrary. Finally, the dynamic properties of these solutions are shown in figures by choosing the values of the parameters.
PDF      Download reader